您当前所在位置: 首页 > 学者

李瑰贤

  • 13浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 421下载

  • 0评论

  • 引用

期刊论文

Research on meshing theory of noninvolute beveloid gears

李瑰贤LI Gui-xian* WEN Jian-min LI Xiao LIU Fu-li LIU Yu

Journal of Harbin Institute of Technology (New Series), Vol. 10, No.2, 2003,-0001,():

URL:

摘要/描述

A mathematical model has been developed using the space engagement theory and the differential geometry for the line contact of noninvolute beveloid gears with intersecting axes with their tooth profile equations and engagement equations established for the first time and their meshing theory analysed. It can be seen from the fact that the tooth profile equation finally derived is no longer a standard involute helicoid and standard involute beveloid gears with intersecting axes have no way to satisfy the line contact requirement. However, the noninvdute beveloid gears derived in this paper satisfy the line contact requirement very well. All these work will inevitably facilitate further investigations into gear tooth generation, stiffness, backlash and efficiency of transmission.

版权说明:以下全部内容由李瑰贤上传于   2004年12月31日 21时25分12秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果